# SDR DALA2017021301149

- Difficulty date: February 12, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 42,752 hours, 28,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT CUSP WEB STA Y=953 BTW X=-54 TO X=-60 (AMDS 5300-2020) (CPAX) (IN REF CARD 00194). CUSP WEB STA Y= 953 WAS REPAIRED PER SRM 53-00-55 REPAIR 4 FIG 212. HFEC WAS ACCOMPLISHED ON RT CUSP WEB STA Y=953 BTW X=-54 TO X=-60 CPAX PER NDT SPM 06-10-01.001, NO CRACKS WERE FOUND AFTER TRIM OUT.
